# SDR CA081112006

- Difficulty date: November 6, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,762 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 40140
- Condition: Flat
- Location: Mlg Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, IT WAS NOTICED THAT THE NOSEWHEEL WAS FLAT. DISASSEMBLY OF THE NOSEWHEEL HUB SHOWED A POSSIBLE WEAR SPOT BETWEEN THE TIRE AND TUBE.  THE TUBE WAS DAMAGED DURING THE LANDING AND TAXI SO IT IS NOT KNOWN IF THIS WAS THE ACTUAL CAUSE OF THE PROBLEM.
